# SDR SWAA2013012511842

- Difficulty date: January 16, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Part number: 5673720
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REMOVAL OF DOOR WAY LINNING, CRACK WAS FOUND ON RETAINER TRIM SEAL LOCATED ON AFT SIDE FWD ENTRY DOOR CUTOUT AT BS 351.  REMOVED AND REPLACED RETAINER TRIM SEAL LOC ON AFT SIDE FWD ENTRY DOOR CUTOUT AT BS 351 IAW SRM 51-40-02.
